Back to top
Send SMS
+918045479859
Paracetamol 125 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 1 mg Paracetamol 125 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 1 mg
Paracetamol 125 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 1 mg
Paracetamol 125 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 1 mg

Paracetamol 125 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 1 mg

400-4500 INR/Box

Product Details:

  • Drug Type General Medicines
  • Ingredients Paracetamol 125 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 1 mg
  • Physical Form Liquid
  • Function Anti-Viral
  • Recommended For Kids
  • Dosage As per physician
  • Dosage Guidelines As per physician
  • Supply Ability : 5000 Box Per Month
  • Click to view more
X

Price And Quantity

  • 10 Box
  • 400-4500 INR/Box

Product Specifications

  • As per physician
  • Anti-Viral
  • General Medicines
  • Liquid
  • Kids
  • As per physician
  • Cool Dry Place
  • Paracetamol 125 mg + Phenylephrine HCL 5 mg + Chlorpheniramine Maleate 1 mg
  • 5000 Pieces
  • Teenagers, Children

Trade Information

  • 5000 Box Per Month
  • 1 Days
  • Yes
  • Free samples are available
  • 60 ml Bottle
  • Asia
  • West Bengal, Uttarakhand, Uttar Pradesh, Tripura, Telangana, Tamil Nadu, Sikkim, Rajasthan, Pondicherry, Punjab, Odisha, Nagaland, Manipur, Meghalaya, Mizoram, Maharashtra, Madhya Pradesh, Lakshadweep, Kerala, Karnataka, Jharkhand, Jammu and Kashmir, Himachal Pradesh, Haryana, Goa, Gujarat, Daman and Diu, Dadra and Nagar Haveli, Delhi, Chandigarh, Chhattisgarh, Bihar, Arunachal Pradesh, Assam, Andhra Pradesh, Andaman and Nicobar Islands, West India, East India, North India, Central India, South India, All India
  • WHO-GMP Certified ISO Certified

Product Description

Composition

  • Chlorpheniramine Maleate is an antiallergic to prevent the symptoms of allergic conditions  like runny nose, watery eyes and sneezing
  • Phenylephrine is a decongestant which provides relief from congestion or stuffiness in the nose
  • Paracetamol is analgesic and antipyretic which reduces fever


VKAN Healthcare

* Tips on getting accurate quotes. Please include product name, order quantity, usage, special requests if any in your inquiry.